American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp. 84 (2015) 409-424.
Abstract, references, and article information   
View Article: PDF

[2] Anastasios Simalarides. Upper bounds for the prime divisors of Wendt's determinant. Math. Comp. 71 (2002) 415-427. MR 1863011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1